Advertisement -- Learn more about ads on this site.
TEDDYTEDDY
50,000-59,999 SparkPoints 58,597
SparkPoints
 

quick update...

Thursday, March 28, 2013

So now after over 2 months of coughing which I attribute to 2 different antihypertensive medications, my doctor has started me on the 3rd one plus hydrochlorothiazide (HCTZ) to counteract the possible increase in edema which may be a side effect of Norvasc. I already have edema of the legs so she warned me to watch for increased edema (duh!) I hope I can find something that works without causing untoward side effects. This cough has come back on full force and people at work are concerned about me again as I can't seem to stop coughing once I start. I will have to bring reg cough syrup, cough drops, Kleenex and plenty of liquids an also my asthma inhaler.

Share This Post With Others
Member Comments About This Blog Post
  • v MCGS62
    Watch out for that hydrochlorothiazide , I had that for blood pressure and had to "pee " at every exit from here to clarksburg WV one day .
    I had to explain to the bos why it took 4 hours to get there.
    1187 days ago
  • v JADOMB
    My prayers are with you. I know many(if not all) these meds are meant to help your condition, but I always worry about how they interact with each other. My brother takes quite a few various meds and it seems they cause issues as well and help with others. Make sure if you are using different doctors for different issues that they are fully aware of the meds other doctors have you on too. At one point in the past they had my brother on many that didn't play well with others and finally one of his doctors paid attention and got him off some of them.
    1187 days ago
  • v MSLZZY
    What a mess! I thought this was a thing of the past. Take care of yourself. HUGS!
    1188 days ago
  • v PROUD-GRANDMA
    emoticon
    1188 days ago
  • v PATTYKLAVER
    I hope you feel better soon.
    1188 days ago
  • v AZMOMXTWO
    I hope the cough goes away soon
    1188 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.